# SDR UPS202714

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delamination
- Location: Rt Wing Fore
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND DELAMINATION ON RT O/B FOREFLAP, T/E UPPER AND LWR SURFACE, ON PREVIOUS REPAIR.  INSTALLED REPAIR PER SRM 51-40-06.
